Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Algebraic ending laminations and quasiconvexity

Mahan Mj and Kasra Rafi

Algebraic & Geometric Topology 18 (2018) 1883–1916
Bibliography
1 M Bestvina, –trees in topology, geometry, and group theory, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 55 MR1886668
2 M Bestvina, M Feighn, A combination theorem for negatively curved groups, J. Differential Geom. 35 (1992) 85 MR1152226
3 M Bestvina, M Feighn, Hyperbolicity of the complex of free factors, Adv. Math. 256 (2014) 104 MR3177291
4 M Bestvina, M Feighn, M Handel, Laminations, trees, and irreducible automorphisms of free groups, Geom. Funct. Anal. 7 (1997) 215 MR1445386
5 M Bestvina, P Reynolds, The boundary of the complex of free factors, Duke Math. J. 164 (2015) 2213 MR3385133
6 B H Bowditch, The Cannon–Thurston map for punctured-surface groups, Math. Z. 255 (2007) 35 MR2262721
7 B H Bowditch, Relatively hyperbolic groups, Internat. J. Algebra Comput. 22 (2012) 1250016, 66 MR2922380
8 J W Cannon, W P Thurston, Group invariant Peano curves, Geom. Topol. 11 (2007) 1315 MR2326947
9 T Coulbois, A Hilion, M Lustig, Non-unique ergodicity, observers’ topology and the dual algebraic lamination for –trees, Illinois J. Math. 51 (2007) 897 MR2379729
10 T Coulbois, A Hilion, M Lustig, –trees and laminations for free groups, I : Algebraic laminations, J. Lond. Math. Soc. 78 (2008) 723 MR2456901
11 T Coulbois, A Hilion, M Lustig, –trees and laminations for free groups, II : The dual lamination of an –tree, J. Lond. Math. Soc. 78 (2008) 737 MR2456902
12 T Coulbois, A Hilion, P Reynolds, Indecomposable FN–trees and minimal laminations, Groups Geom. Dyn. 9 (2015) 567 MR3356976
13 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
14 S Dowdall, I Kapovich, S J Taylor, Cannon–Thurston maps for hyperbolic free group extensions, Israel J. Math. 216 (2016) 753 MR3557464
15 S Dowdall, R P Kent IV, C J Leininger, Pseudo-Anosov subgroups of fibered 3–manifold groups, Groups Geom. Dyn. 8 (2014) 1247 MR3314946
16 S Dowdall, S J Taylor, The co-surface graph and the geometry of hyperbolic free group extensions, J. Topol. 10 (2017) 447 MR3653318
17 S Dowdall, S J Taylor, Hyperbolic extensions of free groups, Geom. Topol. 22 (2018) 517 MR3720349
18 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
19 B Farb, L Mosher, Convex cocompact subgroups of mapping class groups, Geom. Topol. 6 (2002) 91 MR1914566
20 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
21 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, 2" (editors G A Niblo, M A Roller), London Math. Soc. Lect. Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
22 V Guirardel, Actions of finitely generated groups on –trees, Ann. Inst. Fourier (Grenoble) 58 (2008) 159 MR2401220
23 U Hamenstädt, Word hyperbolic extensions of surface groups, preprint (2005) arXiv:math/0505244
24 U Hamenstädt, S Hensel, Stability in outer space, preprint (2014) arXiv:1411.2281
25 G C Hruska, D T Wise, Packing subgroups in relatively hyperbolic groups, Geom. Topol. 13 (2009) 1945 MR2497315
26 I Kapovich, M Lustig, Intersection form, laminations and currents on free groups, Geom. Funct. Anal. 19 (2010) 1426 MR2585579
27 I Kapovich, M Lustig, Cannon–Thurston fibers for iwip automorphisms of FN, J. Lond. Math. Soc. 91 (2015) 203 MR3335244
28 R P Kent IV, C J Leininger, Shadows of mapping class groups: capturing convex cocompactness, Geom. Funct. Anal. 18 (2008) 1270 MR2465691
29 E Klarreich, The boundary at infinity of the curve complex and the relative Teichmüller space, preprint (1999) arXiv:1803.10339
30 H Masur, Two boundaries of Teichmüller space, Duke Math. J. 49 (1982) 183 MR650376
31 H Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
32 Y N Minsky, Teichmüller geodesics and ends of hyperbolic 3–manifolds, Topology 32 (1993) 625 MR1231968
33 Y N Minsky, On rigidity, limit sets, and end invariants of hyperbolic 3–manifolds, J. Amer. Math. Soc. 7 (1994) 539 MR1257060
34 Y N Minsky, Bounded geometry for Kleinian groups, Invent. Math. 146 (2001) 143 MR1859020
35 M Mitra, Ending laminations for hyperbolic group extensions, Geom. Funct. Anal. 7 (1997) 379 MR1445392
36 M Mitra, Cannon–Thurston maps for hyperbolic group extensions, Topology 37 (1998) 527 MR1604882
37 M Mitra, On a theorem of Scott and Swarup, Proc. Amer. Math. Soc. 127 (1999) 1625 MR1610757
38 M Mj, Cannon–Thurston maps and bounded geometry, from: "Teichmüller theory and moduli problems" (editors I Biswas, R S Kulkarni, S Mitra), Ramanujan Math. Soc. Lect. Notes Ser. 10, Ramanujan Math. Soc. (2010) 489 MR2667569
39 M Mj, Ending laminations and Cannon–Thurston maps, Geom. Funct. Anal. 24 (2014) 297 MR3177384
40 M Mj, Cannon–Thurston maps for Kleinian groups, Forum Math. Pi 5 (2017) MR3652816
41 M Mj, A Pal, Relative hyperbolicity, trees of spaces and Cannon–Thurston maps, Geom. Dedicata 151 (2011) 59 MR2780738
42 M Mj, P Sardar, A combination theorem for metric bundles, Geom. Funct. Anal. 22 (2012) 1636 MR3000500
43 L Mosher, Hyperbolic extensions of groups, J. Pure Appl. Algebra 110 (1996) 305 MR1393118
44 A Pal, Relatively hyperbolic extensions of groups and Cannon–Thurston maps, Proc. Indian Acad. Sci. Math. Sci. 120 (2010) 57 MR2654898
45 K Rafi, Hyperbolicity in Teichmüller space, Geom. Topol. 18 (2014) 3025 MR3285228
46 P Reynolds, On indecomposable trees in the boundary of outer space, Geom. Dedicata 153 (2011) 59 MR2819663
47 P Reynolds, Reducing systems for very small trees, preprint (2012) arXiv:1211.3378
48 G P Scott, G A Swarup, Geometric finiteness of certain Kleinian groups, Proc. Amer. Math. Soc. 109 (1990) 765 MR1013981
49 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. 17 (1978) 555 MR0494062
50 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)